Alert archive / Nebraska / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 450, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Aug 13, 2008, 10:04 PM CDT for Custer County, Nebraska. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 13, 2008, 10:04 PM CDT (03:04 UTC)
- Expired
- Aug 13, 2008, 11:00 PM CDT
- In force
- 56 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
County Custer County, NE
The radar
The North Platte radar (KLNX), 90 km from the middle of the area, began a volume at 03:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 3.1 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 858 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 2498 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 210 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 7.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLBF 140304
SVRLBF
NEC041-140400-
/O.NEW.KLBF.SV.W.0450.080814T0304Z-080814T0400Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1004 PM CDT WED AUG 13 2008
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN CUSTER COUNTY IN CENTRAL NEBRASKA...
THIS INCLUDES THE CITIES OF...BROKEN BOW...ARNOLD...
* UNTIL 1100 PM CDT
* AT 1000 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF ARNOLD TO
28 MILES SOUTH OF ARNOLD...OR ALONG A LINE EXTENDING FROM 7 MILES
NORTHWEST OF ARNOLD TO 23 MILES EAST OF NORTH PLATTE...AND MOVING
EAST AT 37 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
ARNOLD BY 1010 PM CDT...
CALLAWAY BY 1030 PM CDT...
ANSELMO BY 1035 PM CDT...
VICTORIA SPRINGS STATE RECREATION AREA AND MERNA BY 1045 PM CDT...
PRESSEY STATE WILDLIFE MANAGEMENT AREA AND OCONTO BY 1050 PM CDT...
BROKEN BOW BY 1055 PM CDT...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
LAT...LON 4105 10023 4139 10023 4139 10025 4167 10025
4166 9967 4104 9948 4104 10012 4103 10013
4103 10021
TIME...MOT...LOC 0304Z 265DEG 32KT 4151 10023 4104 10029
$$
KAR2 follow-up statements
000
WWUS53 KLBF 140332
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1032 PM CDT WED AUG 13 2008
NEC041-140400-
/O.CON.KLBF.SV.W.0450.000000T0000Z-080814T0400Z/
CUSTER NE-
1032 PM CDT WED AUG 13 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR WESTERN CUSTER COUNTY...
AT 1030 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR HIGHWAY 40 MILE MARKER
10...OR 10 MILES SOUTH OF ARNOLD...MOVING EAST AT 20 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
HIGHWAY 40 MILE MARKER 20 BY 1055 PM CDT...
6 MILES WEST OF CALLAWAY BY 1100 PM CDT...
IN ADDITION TO DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS
ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
LAT...LON 4105 10023 4139 10023 4139 10025 4167 10025
4166 9967 4104 9948 4104 10012 4103 10013
4103 10021
TIME...MOT...LOC 0332Z 259DEG 18KT 4128 10021
$$
KAR000
WWUS53 KLBF 140400
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1100 PM CDT WED AUG 13 2008
NEC041-140410-
/O.EXP.KLBF.SV.W.0450.000000T0000Z-080814T0400Z/
CUSTER NE-
1100 PM CDT WED AUG 13 2008
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN CUSTER COUNTY HAS
EXPIRED...
THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED. GUSTY
WINDS TO 30 MPH MAY STILL OCCUR NEAR ARNOLD AND RURAL AREAS OF
SOUTHWESTERN CUSTER COUNTY.
LAT...LON 4105 10023 4139 10023 4139 10025 4167 10025
4166 9967 4104 9948 4104 10012 4103 10013
4103 10021
TIME...MOT...LOC 0400Z 259DEG 18KT 4131 10003
$$
KARWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 13, 3:32 PM CDT, 6 hours 32 minutes earlier.
Area forecast discussion, Aug 13, 3:32 PM CDT, 6 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 332 PM CDT WED AUG 13 2008 .SYNOPSIS... CONVECTION HAS WANED ACROSS THE ERN PORTION OF THE CWA ATTM WITH PLENTY OF SUNSHINE DOMINATING THE WRN PORTION. WATER VAPOR IMAGERY SHOWING NEXT SHORTWAVE MOVING ACROSS WY ATTM WITH SRN CANADA UPPER LOW MOVING VERY LITTLE YET. FURTHER EAST...LOW WAVE UPPER TROF OVER ERN HALF OF U.S. PROGRESSING EWD...WITH 500 MB HEIGHT LEVELS 3-4 SD FROM THE MEAN FOR THIS TIME OF YEAR. BACK IN THE CWA...OUTFLOW BNDRY WAS EARLIER EVIDENT ON VSBL SAT PICS...AND MAY POSE A PROBLEMS WITHIN A FEW HOURS IF DECENT SRLY WINDS CONTINUE TO EXIST IN SWRN CWA. SFC PRESSURES FALLING ACROSS THE WRN PANHANDLE ATTM AS WINDS BEGIN TO VEER FROM NWRLY TO NERLY. VISIBLE SATELLITE LOOP SHOWS CU FIELD ALREADY FORMING IN THE EASTERN PANHANDLE WITH A FEW THUNDERSTORMS LIKELY BECOMING SEVERE THIS EVENING IN THE WEST AS THE WAVE MOVES EAST WITH THE STORMS EVOLVING INTO A THUNDERSTORM COMPLEX BEFORE DROPPING SOUTHEAST ACROSS WESTERN NEBRASKA. && .DISCUSSION... WINDS ALONG THE SFC TROF AXIS OVER THE SWRN PORTION OF THE CWA ARE PROGGED TO BACK SLIGHTLY...THOUGH THERE IS NO INDICATION OF THAT YET. WOULD EXPECT THAT THE PREVIOUSLY MENTIONED OUTFLOW BNDRY SHOULD BE A FOCUS FOR TSRA DEVELOPMENT WITHIN A FEW HOURS...AS WILL THE WEAK TRIPLE POINT AREA IN THE WRN SANDHILLS AS THE EFFECT OF LARGE SCALE ASCENT INCREASES WITH ADVANCEMENT OF SHORT WAVE. SPC HAIL OUTLOOK IS ALSO HIGHEST OVER SWRN CWA AND BASED ON A LIKELY EVOLUTION OF FEATURES AS MENTIONED ABOVE...WOULD EXPECT THAT WOULD BE THE BEST LOCATION. HOWEVER...NAM BUFR SOUNDINGS SHOW SOME SLIGHT WARMING ALOFT THRU THIS AFTERNOON...THEN COOLING AGAIN. GOES DPI HAVING SOME ISSUES RESOLVING GOOD PW VALUES...BUT WOULD GUESS BASED ON AREA SOUNDINGS THAT WE SHOULD BE AROUND AN INCH MOST PLACES...WHICH IS WHERE THE MODELS PROGS US TO BE. IN ADDITION...SPC SOUNDING ANAL PAGE HAS -20C LEVEL ABOUT 2K FT LOWER THAN LAST NIGHT...SO MOST THINGS POINTING TO A DECENT CHC OF HAIL TONIGHT AND HAVE TRENDED THE GRIDS THAT WAY. THURSDAY LOOKS TO BE A FAIRLY STORMY DAY AS UPPER LOW DROPS QUICKLY SWD WHICH SHOVES FRONT EWD. COOLER AIR IN THE MID LEVELS WILL SERVE TO ENHANCE MID LEVEL FGEN BECOMING OVERLAIN WITH SFC FEATURES ALLOWING FOR DEEP LIFT TO BECOME PROLONGED ACROSS THE AREA. SHOULD ALSO BE ENOUGHT DESTABILIZATION TO ALLOW FOR TSRA DEVELOPMENT. CLOUD COVER WILL LIKELY KEEP MAX TEMPS WELL BELOW AVE FOR THIS TIME OF YEAR. THE STORMS WILL RAISE THE POTENTIAL FOR INCREASED RUNOFF IN SE PERKINS...CENTRAL HAYES...WESTERN FRONTIER...EASTERN LINCOLN AND EAST CENTRAL HOLT COUNTIES WHERE 1 HOUR FFG ARE NEAR 1 INCH PER HOUR. AS STORMS DEVELOP THESE AREAS WILL BE MONITORED AND ADDITIONAL STATEMENTS ISSUED AS NEEDED. UPPER LOW CONTINUES TO ADVANCE SSWWD INTO THE CENTRAL ROCKIES. THIS WILL PUT THE CWA IN FAVORABLE LOCATIONS FOR ISENTROPIC LIFT ASSOCIATED WITH THE SYNOPTIC SCALE SYSTEM. COULD EASILY SEE TEMPS NOT MAKING IT OUT OF THE 60S IN SOME LOCATIONS FRI OR SAT...BUT HAVE TRENDED MAX TEMPS IN THE L70S BASED ON THE ANOMALOUS NATURE OF THE SYSTEM. STILL SHOULD BE SOME GOOD RAINS IN STORE. NAM SHOWS BEST QVECT CONV REMAINING W OF THE CWA THRU SAT...THOUGH DEEP ERLY FLOW SHOULD ALSO HELP TO DEVELOP PROLONGED ISENTROPIC UPGLIDE MAKING FOR CLOUDY/RAIN CONDITIONS. FOR SUN THRU WED...PERIOD CONTINUES TO LOOK UNSETTLED...WITH LARGE UPPER LEVEL LOW TO MIGRATE SLOWLY NORTHEASTWARD THROUGH THE CENTRAL PLAINS. BOTH THE ECMWF AND GFS TAKE THE UPPER LOW FROM THE VICINITY OF WESTERN KANSAS ON SUNDAY AND THEN MOVE IT TO EASTERN NEBRASKA ON WEDNESDAY. THIS TRACK PLACES WESTERN AND NORTH CENTRAL NEBRASKA IN A FAVORABLE REGION TO RECEIVE PRECIPITATION. WOULD EXPECT MORE OF A STEADY RAIN OR SHOWERY TYPE PRECIPITATION AS OPPOSED TO THUNDERSTORMS. HOWEVER...WITH THE COLD UPPER LEVELS COMBINED WITH ANY SUNSHINE WHICH MIGHT OCCUR WOULD LEAD TO DESTABILIZATION AND THE POSSIBILITY OF THUNDER...SO LEFT ISOLATED WORDING IN THE ZONES. TEMPERATURES WILL REMAIN SOMEWHAT BELOW NORMAL...WITH PERHAPS THE COOLEST DAY ON SUNDAY. && .AVIATION... VISIBLE SATELLITE IMAGERY SHOWS FEW CLOUDS DEVELOPING ACROSS WESTERN NEBRASKA AT 13/18Z AND CLOUDS ASSOCIATED WITH DECAYING CONVECTION ACROSS FAR EASTERN NORTH CENTRAL ZONES. THIS EVENING CONVECTION IS EXPECTED TO REDEVELOP ACROSS THE WEST WITH THE HEATING OF THE DAY AS WELL AS THE APPROACH OF A MID LEVEL WAY. ISOLATED THUNDERSTORMS MAY OCCUR AT TERMINAL KLBF AND KVTN THROUGH 14/02Z OTHERWISE HIGH LEVEL CLOUDINESS SPREADING EAST OF THE PANHANDLE OVERNIGHT. TOWARDS DAYBREAK THURSDAY A STRONGER WAVE IS EXPECTED TO MOVE EAST OF THE PANHANDLE THAT WILL INCREASE THE POTENTIAL FOR SHOWERS AND THUNDERSTORMS THAT WILL DROP CEILINGS TO MVFR CONDITIONS POSSIBLY LOCALLY IFR CONDITIONS AT THE KLBF TERMINAL BEYOND 15Z. && .LBF WATCHES/WARNINGS/ADVISORIES...NONE. && KECK/JWS/TAYLOR
Hazardous weather outlook, Aug 13, 3:51 PM CDT, 6 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 351 PM CDT WED AUG 13 2008 NEZ004>010-022>029-035>038-056>059-069>071-094-141000- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 351 PM CDT WED AUG 13 2008 /251 PM MDT WED AUG 13 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS THE ENTIRE OUTLOOK AREA TONIGHT. A SURFACE BOUNDARY THAT EXTENDS SOUTHWEST ACROSS THE PANHANDLE WILL SERVE AS AN INITIAL FOCUS FOR ISOLATED THUNDERSTORMS THIS EVENING A FEW COULD BECOME SEVERE AS AN UPPER LEVEL DISTURBANCE MOVES EAST BY 7 PM CDT. THEN OVERNIGHT STORMS THAT DEVELOP WILL MOVE SOUTHEAST BRINGING AN INCREASED CHANCE FOR MORE RAINFALL INTO SOUTHWEST NEBRASKA WHERE A FEW LOCALES COULD SEE INCREASED RUNOFF DUE TO RECENT RAINFALL AMOUNTS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SEVERE THUNDERSTORMS WILL BE POSSIBLE ONCE AGAIN ON THURSDAY IN SOUTHERN PORTIONS OF THE OUTLOOK AREA...OR SOUTH OF A LINE FROM IMPERIAL TO MASON CITY. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN SEVERE WEATHER THREATS. THEN A STORMY WEATHER PATTERN WILL EVOLVE INTO THE WEEKEND AS AN UPPER LEVEL LOW TRACKS FROM THE SOUTH CENTRAL CANADIAN PROVINCES TO THE CENTRAL PLAINS THROUGH SATURDAY. THE CHANCE FOR THUNDERSTORMS WILL EXIST DAILY THROUGH THE PERIOD WITH THE LIKELIHOOD OF UNSEASONABLY COOLER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE KECK
In the hours before
Local storm report, Aug 13, 8:20 PM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
820 PM CDT WED AUG 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM HAIL 11 NW JOHNSTOWN 42.69N 100.21W
08/13/2008 E0.88 INCH CHERRY NE PUBLIC
&&
13Local storm report, Aug 13, 9:09 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
909 PM CDT WED AUG 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0909 PM HAIL PAXTON 41.12N 101.36W
08/13/2008 E0.88 INCH KEITH NE PUBLIC
&&
MBYRDLocal storm report, Aug 13, 9:12 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
912 PM CDT WED AUG 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0909 PM HAIL LAMAR 40.57N 101.98W
08/13/2008 E1.75 INCH CHASE NE PUBLIC
&&
MBYRDLocal storm report, Aug 13, 9:19 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
919 PM CDT WED AUG 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0918 PM HAIL 8 SSW GRANT 40.74N 101.78W
08/13/2008 E1.00 INCH PERKINS NE PUBLIC
&&
MBYRDLocal storm report, Aug 13, 9:56 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
956 PM CDT WED AUG 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0954 PM TSTM WND GST 1 E NORTH PLATTE 41.13N 100.75W
08/13/2008 M69 MPH LINCOLN NE ASOS
&&
MBYRDLocal storm report, Aug 13, 9:59 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
959 PM CDT WED AUG 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0959 PM TSTM WND GST 4 N NORTH PLATTE 41.19N 100.77W
08/13/2008 E60 MPH LINCOLN NE TRAINED SPOTTER
&&
MBYRDThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 7:12 PM CDT | Severe Thunderstorm Warning | LBF | Deuel, Garden, Keith | 48 min |
| Aug 13, 7:14 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Holt, Keya Paha, Rock | 46 min |
| Aug 13, 7:33 PM CDT | Severe Thunderstorm Warning | LBF | Holt, Wheeler | 42 min |
| Aug 13, 7:41 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Cherry, Keya Paha | 49 min |
| Aug 13, 7:44 PM CDT | Tornado Warning | LBF | Deuel, Garden | 31 min |
| Aug 13, 7:50 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Grant, Hooker | 25 min |
| Aug 13, 7:57 PM CDT | Severe Thunderstorm Warning | LBF | Brown | 48 min |
| Aug 13, 7:57 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Deuel, Garden, Keith, Perkins | 63 min |
| Aug 13, 8:12 PM CDT | Severe Thunderstorm Warning | LBF | Grant | 48 min |
| Aug 13, 8:51 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Grant, Hooker, Keith, Lincoln, McPherson and 1 more | 54 min |
| Aug 13, 9:05 PM CDT | Severe Thunderstorm Warning | LBF | Chase | 32 min |
| Aug 13, 9:24 PM CDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln, Logan, McPherson | 66 min |
| Aug 14, 3:33 AM CDT | Flash Flood Watch | LBF | Custer, Frontier, Hayes, Lincoln | 18 hr |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.